EXACTECH, INC. NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
130-32-52 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitants: 164-13-12 - novation element ro s/o col sz 12, (b)(6).170-32-93 - biolox delta femoral head 32mm od, -3.5mm, (b)(6).180-01-52 - nv crown cup clstr hole 52mm group 2, (b)(6).
Event or Problem Description
As reported, approximately 10 years and 7 months post initial hip arthroplasty, the patient underwent right hip revision due to recalled hip liner.The event was not related to breakage of a device and did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.Related report for left hip revision: 1038671-2024-02801.